# SDR HALA2014092300148

- Difficulty date: September 23, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 95,680 hours, 16,994 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Bracket
- Part number: 313T1380255
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PLYON, FAIRING, FWD ATTACH BRACKET, HAS BOTH UPPER ANGLE DOUBLERS CRACKED.  REPLACED BOTH UPPER ATTACH BRACKETS IAW DWG 313T3380.
